# SDR AALA20100703LGA01

- Difficulty date: July 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 62,657 hours, 22,176 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 6228757106
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LGA - ON FINAL APPROACH CREW REPORTED TRAILING EDGE LIGHT ILLUMINATED, FLAP DISAGREE ON EICAS.  FOLLOWED PROCEDURES AND CHECKLIST AND LANDED WITH NORMAL FLAPS 30 DEGREES.  CYCLED FLAP/SLATS WITH BOTH HYDRAULICS AND ELECTRICAL. VERIFIED FLAP OVERLOAD INDICATORS NOT POPPED.  REPLACED RIGHT FLIGHT CONTROL COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
